# SDR IPXA2021011964650

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C EXTERIOR FUSELAGE SKIN HAS CHAFE DAMAGE AT STA 1150 AND LONG 44 RT.  REPAIRED CHAFED EXTERIOR FUSELAGE SKIN AT STA 1150 AND LONG 44 RT, IAW SRM 53-40-01 REPAIR 3 FIG 201. (MAJOR)
